LINAC4 Machine Review Committee 1st meeting

Europe/Zurich
AB Auditorium Meyrin (CERN)

AB Auditorium Meyrin

CERN

    • 7:30 PM 9:30 PM
      Opening dinner 2h Glassbox (NOVAE)

      Glassbox (NOVAE)

      CERN

      MRC members and Project Management only.

    • 8:45 AM 9:00 AM
      Opening address 15m AB Auditorium Meyrin

      AB Auditorium Meyrin

      CERN

      Speaker: Lyn Evans (CERN)
    • 9:00 AM 9:20 AM
      The new LHC injectors 20m AB Auditorium Meyrin

      AB Auditorium Meyrin

      CERN

      Speaker: Roland Garoby (CERN)
      Slides
    • 9:20 AM 9:50 AM
      LINAC 4 parameters and basic design 30m AB Auditorium Meyrin

      AB Auditorium Meyrin

      CERN

      Speaker: Maurizio Vretenar (CERN)
      Slides
    • 9:50 AM 10:10 AM
      H- source and LEBT 20m AB Auditorium Meyrin

      AB Auditorium Meyrin

      CERN

      Speaker: Dr Detlef Küchler (AB/ABP)
      Slides
    • 10:10 AM 10:40 AM
      RFQ design and construction 30m AB Auditorium Meyrin

      AB Auditorium Meyrin

      CERN

      Speakers: Carlo Rossi (CERN) , Dr SERGE MATHOT (TS-MME)
      Slides
    • 10:40 AM 11:00 AM
      Coffee break 20m AB Auditorium Meyrin

      AB Auditorium Meyrin

      CERN

    • 11:00 AM 11:15 AM
      Chopper line design and components 15m AB Auditorium Meyrin

      AB Auditorium Meyrin

      CERN

      Speaker: Alessandra Lombardi (CERN)
      Slides
    • 11:15 AM 11:30 AM
      Chopper structure and driver 15m AB Auditorium Meyrin

      AB Auditorium Meyrin

      CERN

      Speaker: Mauro Paoluzzi (CERN)
      Slides
    • 11:30 AM 12:00 PM
      Drift Tube Linac 30m AB Auditorium Meyrin

      AB Auditorium Meyrin

      CERN

      Speaker: Suitbert Ramberger (CERN)
      Slides
    • 12:00 PM 12:25 PM
      Cell-coupled Drift Tube Linac 25m AB Auditorium Meyrin

      AB Auditorium Meyrin

      CERN

      Speaker: Matteo Pasini (CERN)
      Slides
    • 12:25 PM 2:00 PM
      Lunch break 1h 35m La Caravelle (DSR restaurant no.2)

      La Caravelle (DSR restaurant no.2)

      CERN

      MRC members + Project Management only.

    • 2:00 PM 2:30 PM
      Pi-mode structure 30m AB Auditorium Meyrin

      AB Auditorium Meyrin

      CERN

      Speaker: Frank Gerigk (CERN)
      Slides
    • 2:30 PM 3:00 PM
      Linac Beam Dynamics, PMQs 30m AB Auditorium Meyrin

      AB Auditorium Meyrin

      CERN

      Speaker: Alessandra Lombardi (CERN)
      Slides
    • 3:00 PM 3:30 PM
      Booster injection modifications 30m AB Auditorium Meyrin

      AB Auditorium Meyrin

      CERN

      Speaker: Wim Weterings (CERN)
      Slides
    • 3:30 PM 3:50 PM
      Coffee break 20m AB Auditorium Meyrin

      AB Auditorium Meyrin

      CERN

    • 3:50 PM 4:20 PM
      Booster Beam Dynamics 30m AB Auditorium Meyrin

      AB Auditorium Meyrin

      CERN

      Speaker: Christian Carli (CERN)
      Slides
    • 4:20 PM 4:40 PM
      Beam instrumentation 20m AB Auditorium Meyrin

      AB Auditorium Meyrin

      CERN

      Speaker: Dr Klaus Hanke (CERN)
      Slides
    • 4:40 PM 4:55 PM
      Electromagnets 15m AB Auditorium Meyrin

      AB Auditorium Meyrin

      CERN

      Speaker: Mr Thomas Zickler (CERN)
      Slides
    • 4:55 PM 5:10 PM
      Power supplies 15m AB Auditorium Meyrin

      AB Auditorium Meyrin

      CERN

      Speaker: Carlos De Almeida Martins (CERN)
      Slides
    • 5:10 PM 5:35 PM
      Linac4 Test Stand 25m AB Auditorium Meyrin

      AB Auditorium Meyrin

      CERN

      Speaker: Carlo Rossi (CERN)
      Slides
    • 8:30 AM 8:45 AM
      Radio-Frequency (high power) 15m AB Auditorium Meyrin

      AB Auditorium Meyrin

      CERN

      Speaker: Olivier Brunner (CERN)
      Slides
    • 8:45 AM 9:00 AM
      Radio-Frequency (low-level) 15m AB Auditorium Meyrin

      AB Auditorium Meyrin

      CERN

      Speaker: Philippe Baudrenghien (CERN)
      Slides
    • 9:00 AM 9:15 AM
      Radiation Protection 15m AB Auditorium Meyrin

      AB Auditorium Meyrin

      CERN

      Speaker: Marco Silari (CERN)
      Slides
    • 9:15 AM 9:40 AM
      Linac4 building and infrastructure 25m AB Auditorium Meyrin

      AB Auditorium Meyrin

      CERN

      Speaker: Luz Anastasia Lopez-Hernandez (CERN)
      Slides
    • 9:40 AM 10:10 AM
      Project structure, schedule and budget 30m AB Auditorium Meyrin

      AB Auditorium Meyrin

      CERN

      Speaker: Maurizio Vretenar (CERN)
      Slides
    • 10:10 AM 10:30 AM
      Coffee break 20m AB Auditorium Meyrin

      AB Auditorium Meyrin

      CERN

    • 10:30 AM 12:30 PM
      Closed session. Additional presentations at committee's request 2h 354/1-001

      354/1-001

      CERN

      60
      Show room on map
    • 12:30 PM 1:30 PM
      Review Committee's lunch 1h 354/1-001

      354/1-001

      CERN

      60
      Show room on map

      MRC members only.

    • 1:30 PM 4:00 PM
      Closed session. Preparation of conclusions 2h 30m 354/1-001

      354/1-001

      CERN

      60
      Show room on map
    • 4:00 PM 5:00 PM
      Presentation of the committee's preliminary assessment and recommendations 1h AB Auditorium Meyrin

      AB Auditorium Meyrin

      CERN